MathSciNet Relay Station
MathSciNet bibliographic data
MR2208023 60E15 (60F10 60H05)
Major, P. An estimate about multiple stochastic integrals with respect to a normalized empirical measure. Studia Sci. Math. Hungar. 42 (2005), no. 3, 295–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement